# SDR WVER2017052792209

- Difficulty date: May 14, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 927-940
- Part time: 31,999 hours, 26,036 cycles
- Component: Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED ALONG STRINGER 27R BETWEEEN BS 927 AND  940 AROUND RIVETS AND NUTPLATES
